It has to go in a custom footer (not html module) to work*. The source, which also has some interesting thoughts on the desirability of disabling right click, is below: http://javascript.about.com/library/blnoright.htm *Using in a custom footer:replace all code in xslt box with this: ]]>

« Home | Red Cross Training: Standard First Aid and Basic L... » | THINK ! # 1 » | Stop the deterioration of quality nursing educatio... » | Mastering ANTIEMETICS : A story towards mastery » | Leak mars credibility of nursing exam » | English Exams » | Need Your Help » | Don’t blame us, say Baguio nursing deans » | Baguio Examinees Fear ‘Whitewash’ on Nursing Board... » | 100 Item Obstetrics-Maternal And Child Health Nurs... »


QUICKLINKS : CHAT RULES / PINOYBSN FORUM

CRITICAL THINKING: Asthma and Wheezes

Q. Can you always hear Wheezes during and asthma attack?

A. Well, not necessarily. When a patient experiences severe bronchospasm, there wouldn’t be enough air movement to create turbulence that causes the wheezing sound. So when you hear greatly diminished breath sounds and no adventitious breath sounds, this indicates an emergency because the patient might be in acute hypoventilation, which can result in hypercapnia, hypoxemia thereby Respiratory Acidosis o Respiratory Arrest if uncorrected.

When wheezing stops……

If all other assessment criteria- labored breathing prolonged expiratory time and accessory muscle use — point to acute bronchial obstruction, act to maintain patients airway and give oxygen as ordered. The patient may begin to wheeze again when the airways open more.

Q. Then How can I Intervene if my patient who is having asthmatic episodes suddenly stops wheezing?

A. Immediately, ask your patient to cough, minsan kasi mucous plug lang yan (loka? nag tagalog?). Also ask him to do pursed-lip breathing to improve his oxygenation. If these measures fail, consider this a medical emergency. Check your patient’s vital signs for tachycardia, pulsus paradoxus (remember eto ung decreased BP during inspiration) and hypotension. Give Bronchodilators by nebulizer, IV, steroids or sub-q epinephrine, as ordered, and prepare to intubate him.

Also urge asthmatic patients to call the doctor if he needs to use bronchodilator more often than every 4 hours to help prevent acute asthma attacks. Such need indicates increasing inflammation that’s unresponsive to bronchodilators, and patient may need to add or increase steroid therapy.

Dagdag lang dun sa post ni Budek. Ang taray diba? lol



PBSN Forum


Photobucket 

- Video and Image Hosting

Archives

Links